# SDR JR2R20210408040

- Difficulty date: April 8, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N89308
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000422
- Aircraft time: 14,613 hours, 8,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661005
- Condition: Corroded
- Location: Frames 13-14
- Part time: 14,613 hours, 8,274 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SILL AFT OF R1 DOOR CORRODED
